# SDR GLBA2013032900219

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 34,856 hours, 42,598 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK EXTENDING FROM A SCREW HOLE ON THE TOP SIDE OF THE LT HORIZONTAL STAB AT HSS 5.000 AND 10.5 PERCENT CHORD, ON THE FLANGE FOR PANEL 332 BTC ON THE FORWARD LT CORNER, .25" IN LENGTH.  REPAIRED IAW EO 13-1900-55-009.  MAJOR REPAIR.
